It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-27-2010, 01:51 PM   #1
Newbie
(female)
 
Join Date: Sep 2010
Location: WA
Posts: 3
manhandahh HB User
Exclamation Hurt Liver After Trazodone

Hi. My girlfriend and i took trazodone (recreationally) last night and to day when she woke up, her liver hurt immensly. is there anything we can do besides go to the hospital? please help.

 
Sponsors Lightbulb
   
Old 09-27-2010, 03:08 PM   #2
Senior Veteran
(female)
 
Searchin's Avatar
 
Join Date: Aug 2010
Location: Columbia,MO USA
Posts: 545
Blog Entries: 13
Searchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB User
Re: Hurt Liver After Trazodone

How much did you take? What milligram? Did you take this med with any other meds or did you drink alcohol with it? It sounds like you had better get your girl checked out. Desyrel(trazadone hydrochloride) can cause an abdominal/gastric disorder. Is she juandiced at all? Juandice being a slight yellowish tint to the skin. Please keep me posted. I care. Sincerely, searchin

 
Sponsors Lightbulb
   
Old 09-27-2010, 03:37 PM   #3
Newbie
(female)
 
Join Date: Sep 2010
Location: WA
Posts: 3
manhandahh HB User
Re: Hurt Liver After Trazodone

Quote:
Originally Posted by Searchin View Post
How much did you take? What milligram? Did you take this med with any other meds or did you drink alcohol with it? It sounds like you had better get your girl checked out. Desyrel(trazadone hydrochloride) can cause an abdominal/gastric disorder. Is she juandiced at all? Juandice being a slight yellowish tint to the skin. Please keep me posted. I care. Sincerely, searchin
Hi searchin', no, we didnt drink or mix meds, all together, they were 50mgs each. so 200 for her and 200 for me. i feel fine. she refuses to go to the doctors for fear of legal action being taken. as far as jaundice, i cant really tell because she goes tanning, but she has been throwing up a little. for right now, we are trying to flush her system with lots of water and 7up. thank you for the concern.

 
Old 09-27-2010, 05:44 PM   #4
Senior Veteran
(female)
 
Searchin's Avatar
 
Join Date: Aug 2010
Location: Columbia,MO USA
Posts: 545
Blog Entries: 13
Searchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB UserSearchin HB User
Re: Hurt Liver After Trazodone

Nausea and vomiting are a side effect under gastrointestinal disorder. Watch for clay-colored stools or black tar stools or obvious blood in the stool. Did she take the med on an empty stomache? Does she seem anxious? Keep flushing the system. searchin

 
Old 09-27-2010, 09:28 PM   #5
Newbie
(female)
 
Join Date: Sep 2010
Location: WA
Posts: 3
manhandahh HB User
Re: Hurt Liver After Trazodone

Quote:
Originally Posted by Searchin View Post
Nausea and vomiting are a side effect under gastrointestinal disorder. Watch for clay-colored stools or black tar stools or obvious blood in the stool. Did she take the med on an empty stomache? Does she seem anxious? Keep flushing the system. searchin
hey thanks for the heads up, after a long painful day of this, she is feeling better, i will ask her about the color of her stool, and she will go to the hospital in the morning. we had eaten before, and she wasnt anxious, but thank you for the advice searchin.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Trazodone for sleep--quick questions! DKScully Sleep Disorders 47 06-28-2011 06:28 AM
Depressive Wife - Unable to forgive her for the hurt. unhappyhub Family & Friends of the Mentally Ill 8 09-27-2010 01:01 PM
I guess Combining Trazodone with Calcium/Magnesium Sup. is Bad.. punkiishmob Sleep Disorders 4 06-06-2007 07:32 AM
Help! Motion Sickness/Dizziness From Trazodone or Geodon? Baby Bunny Bipolar Disorder 1 06-03-2007 03:21 PM
Trazodone for sleep quiet storm Depression 21 04-11-2007 04:52 PM

Tags
liver, pain, trazodone



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!